# SDR 95FDEA00474

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSIN ON SEAT TRACK BS 48 RBL 45 WL 208.  ALSO, AT BS 578 RBL 45 SHEARED FASTENER AT 480 RBL 45.  REMOVED AND REPLACED SEAT TRACK AT RBL 45, WL 208 BS 480 TO 580 IAW FEDEX SRM 53-10-5.  ALSO, REPLACED SHEARED FASTENER AT RBL 45, BS 480 REINSTALL AND REMOVED ANGLE AT WEB.
